# SDR CALA2016052600326

- Difficulty date: May 24, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 49,489 hours, 16,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 986.5 HAS CORROSION AT RBL 30.  CUT OUT DAMAGED SECTION OF UPPER T CHORD ON FLOORBEAM STATION 986.5.  FABRICATED & INSTALLED REPAIR T CHORD IAW ECRA 5310 -06834 & SRM 53-70-51 REPAIR 4 ALT 2.
